This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Letters To the Editor

Clozapine-Induced Pericarditis, Pericardial Tamponade, Polyserositis, and Rash

Moeen A. Bhatti, MD; Janet Zander, MD; and Elizabeth Reeve, MD

Published: November 15, 2005

Article Abstract

Because this piece has no abstract, we have provided for your benefit the first 3 sentences of the full text.

Sir: Clozapine is an antipsychotic medication introduced tothe United States in 1989. It is a tricyclic dibenzodiazepine derivativechemically related to the traditional antipsychoticmedication loxapine.1 Side effects pose a significant problemduring clozapine therapy.’ ‹


Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Volume: 66

Quick Links: Psychotic Disorders , Schizophrenia and Schizoaffective Disorders

Sign-up to stay
up-to-date today!

SUBSCRIBE

Already registered? Sign In

Original Research

Young-Adult Social Outcomes of Attention-Deficit/Hyperactivity Disorder

ADHD that persisted into young-adulthood was associated with poorer outcomes in terms of education, employment, and emotional...

Read More...